# SDR QXEA2015081100427

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 33,358 hours, 34,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CARGO BAY SMOKE DETECTOR WENT OFF WITH ASSOICATED SMOKE WARNING WHILE ACFT WAS PARKED ON THE GROUND.  NO EVIDENCE OF FIRE OR SMOKE.  FOUND THE DETECTORS COVERED IN DUST DUE TO DUST STORM.  CLEANED THE DETECTORS AND C/W OPS TEST IAW AMM 26-12-06. CHECKS GOOD.  RETURNED TO SERVICE.
